×

zbMATH — the first resource for mathematics

log Betti cohomology, log étale cohomology, and log de Rham cohomology of log schemes over \(\mathbb{C}\). (English) Zbl 0957.14015
For schemes over the complex numbers, there are two comparison theorems between topological and algebraic cohomology. Firstly the étale cohomology of a constructible (torsion) sheaf is equal to its topological cohomology. Secondly for manifolds the algebraic de Rham topology coincides with the topological complex cohomology. Also for complex manifolds locally constant systems correspond to vector bundles with integrable connections (“Riemann-Hilbert correspondence”).
In the paper under review these are generalised to log-schemes and log-analytic spaces. The log-étale cohomology has been studied by one of the authors, and its log-analytic analogue uses a “real blow-up” of the underlying analytic space. The comparison for constructible sheaves holds in general, for the other two results one has to restrict the singularities of the spaces (fine and log smooth is sufficient, but the results are more general). Also the Riemann-Hilbert correspondence needs some hypothesis on the bundles (“unipotent monodromy at the boundary”). The strategy of the proof consists of reduction to the classical case via local computations.

MSC:
14F20 Étale and other Grothendieck topologies and (co)homologies
14F43 Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. ARTIN, A. GROTHENDIECK AND J. -L. VERDIER, Theone des topos et cohomologie etale des schemas (SGA4), Lecture Notes in Math., 269, 270, 305, Springer, 1972-73. · Zbl 0234.00007
[2] P. DELIGNE, Equations differentielles a points singuliers reguliers, Lecture Notes i Math., 163, Springer, 1970. · Zbl 0244.14004 · doi:10.1007/BFb0061194
[3] P. DELIGNE, Theone de Hodge, II, Inst. Hautes Etudes Sci. Publ. Math., 40 (1971), pp.5-58 · Zbl 0219.14007 · doi:10.1007/BF02684692 · numdam:PMIHES_1971__40__5_0 · eudml:103914
[4] T. FUJISAWA, An Integral structure on a log de Rham complex, in preparation
[5] W. FULTON, Introduction to Tone Varieties, Ann. of Math. Stud., 131, Pnceto University Press, Princeton, 1993. · Zbl 0813.14039
[6] K. FUJIWARA AND K. KATO, Logarithmic etale topology theory,
[7] R. GODEMENT, Topologie Algebques et Theone des Faisceaux, Hermann, Pans, 1958 · Zbl 0080.16201
[8] A. GROTHENDIECK, Seminaire Henri Cartan 1960/61, Ecole Normale Supeneure, Pans, Expose IX.
[9] A. GROTHENDIECK, On the de Rham cohomology of algebraic varieties, Inst. Haute Etudes Sci. Publ. Math, 29 (1966), pp. 95-103. · Zbl 0145.17602
[10] A. GROTHENDIECK, Revetements etale et groupe fondamental (SGA1), Lecture Notes i Math, 224, Springer, 1971. · Zbl 0234.14002
[11] L. ILLUSIE, Logarithmic spaces (according to K. Kato), in Barsotti Symposium i Algebraic Geometry (Ed. V Cstante, W Messing), Perspect. Math, 15, Academic Press, 1994, pp. 183-203. · Zbl 0832.14015
[12] K. KATO, Logarithmic structures of Fontaine-IIIusie, Algebraic Analysis, Geometry, and Number Theory (Igusa, J. -I, ed.), Johns Hopkins University Press, Baltimore, 1989, pp.191-224 · Zbl 0776.14004
[13] G. KEMPF, F KNUDSEN, D. MUMFORD AND B. SAINT-DONAT, Toroidal embeddings, I, Lecture Notes m Math, 339, Springer, 1973 · Zbl 0271.14017
[14] Y. KAWAMATA AND Y. NAMIKAWA, Logarithmic deformations of normal crossing varietie and smoothing of degenerate Calabi-Yau varieties, Invent. Math, 118(1994), pp. 395-409. · Zbl 0848.14004 · doi:10.1007/BF01231538 · eudml:144241
[15] H. MAJIMA, Asymptotic analysis for integrable connections with irregular singula points, Lecture Notes in Math, 1075, Springer, 1984. · Zbl 0546.58003 · doi:10.1007/BFb0071550
[16] C. NAKAYAMA, Logarithmic etale cohomology, Math. Ann, 308(1997), pp. 365-404 · Zbl 0877.14016 · doi:10.1007/s002080050081
[17] C. NAKAYAMA, Nearby cycles for log smooth families, Compositio Math, 112 (1998), pp.45-75 · Zbl 0926.14006 · doi:10.1023/A:1000327225021
[18] A. OGUS, Logarithmic de Rham cohomology, · Zbl 0757.14014
[19] U. PERSSON, On Degeneration of Surfaces, Mem. Amer. Math. Soc, 189, 1977 · Zbl 0368.14008
[20] J. H. M. STEENBRINK, Logarithmic embeddings of varieties with normal crossings an mixed Hodge structures, Math. Ann, 301 (1995), pp. 105-118. · Zbl 0814.14010 · doi:10.1007/BF01446621 · eudml:165283
[21] J. -L. VERDIER, Dualite dans la cohomologie desespaces localement compacts, Seminair Bourbaki 1965/66 300. · Zbl 0268.55006 · numdam:SB_1964-1966__9__337_0 · eudml:109701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.